MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM FLOW SENSOR; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM FLOW SENSOR; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Model Number QFS4-ST-200
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
User reported inaccurate values from venous flow probe.The values were reported to fluctuate while completely clamped.There was no patient harm.
 
Additional Manufacturer Narrative
During investigation, sensor failed tests and results were out-of-tolerance.Sensor values were affected by position of cable.The sensor was determined to be beyond economic repair and was disposed.

Brand Name
QUANTUM FLOW SENSOR
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key25056212
Report Number3006073153-2026-00124
Device Sequence Number9354594
Product Code DRY
UDI-Device Identifier05060434421876
UDI-Public05060434421876
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQFS4-ST-200
Device Catalogue Number51-000067-00
Device Lot NumberFS4000174
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown